# SDR DALA2015102306408

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 50,204 hours, 20,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER SEAT ROW 32 DEF, SEAT TRACK UPPER CROWN LUG BROKE OFF AT SEAT ATTACH POINT BS 857, RBL 24.  MAINTENANCE R & R SEAT TRACK FROM BS 837 TO BS 887, RBL 24 IAW SRM 53-00-52, REPAIR 5.
